Chemists’ Own
Ibuprofen 100ML

$9.99

Ingredients

Each 5 mL contains Ibuprofen 100 mg

General Information

Provides temporary relief of pain & discomfot associated with Headaches, Teething, Earache, Muscle Sprain, Reduces Fever, Cold & Flu Symptoms.

Features:

Suitable for children 6 months – 12 years

Non-drowsy

Contains: Sucrose and preservatives

Does not contain: Alcohol, paracetamol or lactose

Size:100MLIncorrect use could be harmful. Follow the directions for use. If symptoms persist, talk to your healthcare professional.

Reviews

There are no reviews yet.

Be the first to review “Chemists’ Own
Ibuprofen 100ML”

Your email address will not be published. Required fields are marked *